Diarrhea

A clinical condition characterized by frequent bowel movements that may be loose or watery is known as diarrhea. Signs of diarrhea include pain in the abdomen, stomach cramps, nausea, vomiting, fever, presence of mucus or blood in stool, frequent and multiple motions, dehydration, etc. Common causes of diarrhea include viral infections, bacterial infections, lactose intolerance, food allergies, medications, bowel diseases, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have diarrhea after taking Amox-Clav 875 mg for bronchitis. Kindly help.

Query: Hello doctor,I have been taking Amox-Clav 875 mg for bronchitis for a few days, and I have had diarrhea since last night. Should I keep taking this antibiotic?Thank you.  Read Full »


Dr. Vinay. S. Bhat

Answer: Hello, Welcome to icliniq.com. It is very common to have diarrhea when you are taking antibiotics. Following are the ways to manage diarrhea without changing or stopping antibiotics; 1. Diarrhea with antibiotics occurs because antibiotics kill normal intestinal bacteria. You can use probiotic-con...  Read Full »

I am suffering from IBS-D with chronic fatigue and anxiety. What should I do?

Query: Hello doctor, I have been suffering from IBS-D along with chronic fatigue and anxiety for the last 8 years. Almost everything that I eat comes out of my body. Please help me out.  Read Full »


Dr. Jaydeep Tripathy

Answer: Hello, Welcome to icliniq.com. I understand what you are going through. Since I do not have much history of whether you have received any treatment before or not, I will advise a few things you should remember when you have IBS-D (Irritable Bowel Syndrome with Diarrhea). 1) Avoid foods like bread, ...  Read Full »

I have had abdominal pain, diarrhea, nausea, dizziness, and headache for the past six days. Please help.

Query: Hi doctor, I have had abdominal pain, diarrhea, and nausea for the past six days. In addition, I have had dizziness and headaches for the past four days. What could be the reason? Please help.   Read Full »


Dr. Kaushal Bhavsar

Answer: Hi, Welcome to icliniq.com. I went through your query and understood your concern Did you consume outside food or unhealthy food in the last two to three days? Kindly follow up with the answer for further diagnosis. Take care.  Read Full »

I have had bad stomach cramps for one week and diarrhea for four days after taking antibiotics for two weeks. Please help.

Query: Hi doctor, I have had bad stomach cramps for one week and diarrhea for four days. It is yellow and uncontrollable. I have nausea at times. I had taken Amoxicillin for a wisdom tooth infection for two weeks. I am really worried. I have also got a mild fever. Not sure if it is a virus or something els...  Read Full »


Dr. Ghulam Fareed

Answer: Hi, Welcome to icliniq.com. I understand your concern. I have reviewed your case history, and there are two possibilities: 1) Drug-induced diarrhea (antibiotics-associated diarrhea). 2) Infective diarrhea (relatively less likely). I suggest the following: 1) Increase your water intake, have a soft d...  Read Full »

I am fine after four days of antibiotics. Should I really continue it for seven days?

Query: Hello doctor,I got Doxycycline prescribed 100 mg twice daily for seven days for a throat infection. The side effects, like upset stomach and bowel movements, are very irritating. The throat infection after four days of taking medicine is much better. Do I need to finish the seven days course?  Read Full »


Dr. Shyam Kalyan. N

Answer: Hello,Welcome to icliniq.com.Ideally, you should complete the seven-day course. A full course of antibiotics is required to ensure that the bacteria do not turn resistant by acquiring resistant traits. The antibiotic now would have killed the bacteria which are living. Once the dormant bacteria gets...  Read Full »

I have an upset stomach and diarrhea on and off since last week. Is it something serious?

Query: Hello doctor, I use Lexapro, an antidepressant, and have been using birth control for five months now. I have had an upset stomach and diarrhea on and off since last week. It only happens in the morning after breakfast and coffee once a day. I went on a bland diet, and it stopped this week. I am ju...  Read Full »


Dr. Yermal Tanmai Deelip

Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. I went through your concern about stomach upset and diarrhea. I would like to know more details about your present symptoms. Do you have a fever? Or any other associated symptoms like body aches, headache, nausea,...  Read Full »

I have stomach pain, indigestion, and diarrhea, with a history of irritable bowel syndrome, and I am attaching my reports. Kindly help.

Query: Hello doctor, I have had a history of irritable bowel syndrome for the past 20 years. As a result, I have constant diarrhea, painful stomach, and indigestion. My diet has become severely restricted as a result. I am mainly eating essential carbohydrates and proteins. I went to a specialist doctor, w...  Read Full »


Dr. Shaikh Sadaf

Answer: Hello, Welcome to icliniq.com. I read your query and reviewed the reports that you have attached (attachments removed to protect the patient's identity). My suggestions are: 1. Your reports suggest that you have high total cholesterol and triglyceride levels. I suggest you to take tablet Fenofib...  Read Full »

How are stomach pain and diarrhea treated?

Query: Hi doctor, For around two weeks, I have had sharp excruciating pain in my stomach and diarrhea. I cannot¬†hold my food down and the frequency of pain is constant. I have diarrhea for every 30 to 60 minutes. I also have sharp pains in my kidney area. My current medication includes Omeprazole 40 mg, B...  Read Full »


Dr. Sumit Srivastava

Answer: Hi, Welcome to icliniq.com. Pain in abdomen and diarrhea may be due to gastroenteritis, worm infestation, colitis, inflammatory bowel disease, etc. Kidney pain may be due to stones or UTI (urinary tract infection). I would suggest you to carry out ultrasound examination of abdomen, stool exa...  Read Full »

I had diarrhea for a week, and it got cured with treatment. Now, the symptoms are happening again. Why so?

Query: Hi doctor, I am a college fresher. I had diarrhea a week ago, so I took medications and got it cured. Unfortunately, it has been two days since my medications are over, and my wet farts have returned. I also feel nauseous again.  Read Full »


Dr. Ghulam Fareed

Answer: Hello, Welcome to icliniq.com. I understand your concern. Considering you are a college student, do you have a history of eating out frequently? My assessment is partially treated with infective gastroenteritis or post-infection IBS (irritable bowel syndrome). First, you should take care of your ...  Read Full »

Please suggest loose motion tablet.

Query: Hi doctor,I am suffering from loose motion since two days. Please suggest me medicines.  Read Full »


Dr. Geethu Thomas

Answer: Hi, Welcome to icliniq.com. Please get a stool microscopy and stool culture test done at the earliest. If diarrhea is uncontrolled, I suggest you take a dose of Loperamide 2 mg and Probiotics (contains lactobacillus) like Bifilac, twice a day, till diarrhea improves. Also take a Ciprofloxacin...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.